# SDR F3LA200500011

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 24,272 hours, 11,795 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Part number: 69584321
- Condition: Worn
- Location: Guide Arm
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED R1 DOOR HARD TO CLOSE.  REPLACED GUIDE ARM ROLLER PER MM 52-61-20. ADJUSTED R1 DOOR PER MM 52-41-00.  REMOVED AND REINSTALLED R1 DOOR SLIDE PER MM 25-61-35.  REMOVED AND REINSTALLED R1 DOOR LINER PER MM 52-41-31.  REMOVED AND REINSTALLED R1 DOOR PER MM 52-41-00.
